# SDR REXA2018052700420

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 11,349 hours, 7,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY LIGHTS ABOVE LEFT WING ARE INOP.  REMOVED AND REPLACED NR 3 EPSU BATTERY CHARGER IAW AMM 33-51-17.
